# SDR 95ZZZX2846

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20FM
- Make and model: Amd FALCONF
- Aircraft serial: 321
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Switch
- Part number: A223801
- Condition: Failed
- Location: Rt Mlg Door Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GEAR DOOR ACTUATOR VOLTAGE DROP TEST IAW THE F20 MM 32-20-00, RT MLG DOOR CYLINDER SWITCH FAILED.  SWITCH WAS REMOVED FROM THE AIRCRAFT, DISASSEMBLED FOR POSSIBLE REPAIR AND DETERMINED UNSERVICEABLE DUE TO INADEQUATE MECH SWITCH ACTION.  UPON DISASSEMBLY, MOBIL 28 GREASE DISCOVERED IN LIEU OF OVERHAUL MANUAL RECOMMENDATION OF COMPOUND S15. RECOMMEND REPETITIVE VOLTAGE DROP TEST IAW MM 32-20-00 TO PREVENT HARD FAILURES.  USE PACKING OF SWITCH WITH COMPOUND S15 DURING REPAIR OR OVERHAUL IAW MESSIER-BUGATTI COMPONENT MANUAL 19-09-06, PAGE 704, STEP 'B'.
